# SDR 2001F00560

- Difficulty date: September 3, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: B011088
- Condition: Worn
- Location: Tail Rotor
- Part time: 532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY, HIGH TEMP AND VIBE FROM 103 BEARINGS, GREY GREASE.  (M)
